Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 92, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 4, 2015, 7:17 PM CDT for 4 counties in North Dakota. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 7:17 PM CDT (00:17 UTC)
- Expired
- Jul 4, 2015, 8:15 PM CDT
- In force
- 58 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bottineau County, ND, McHenry County, ND, Renville County, ND, Ward County, ND
The radar
The Minot AFB radar (KMBX), 40 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 7:37 PM CDT | HAIL 0.5 | Lansford, ND | |
| Jul 4, 7:37 PM CDT | HAIL 0.5 | Lansford, ND | HAIL LASTED FROM 732 PM CDT TO 737 PM CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 2:47 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.3 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2452 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1727 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
254
WUUS53 KBIS 050017
SVRBIS
NDC009-049-075-101-050115-
/O.NEW.KBIS.SV.W.0092.150705T0017Z-150705T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
717 PM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
EAST CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
NORTHWESTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
SOUTHWESTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 815 PM CDT
* AT 717 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF GREENE...OR 13 MILES SOUTH OF MOHALL...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LANSFORD AROUND 730 PM CDT.
MINOT AIR FORCE BASE AROUND 735 PM CDT.
GLENBURN AROUND 745 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WOLSETH...RUSSELL...ECKMAN AND GRANO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4845 10184 4872 10184 4872 10083 4837 10081
4837 10107
TIME...MOT...LOC 0017Z 279DEG 29KT 4858 10156
HAIL...1.00IN
WIND...60MPH
$$
JONES4 follow-up statements
863
WWUS53 KBIS 050033
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
733 PM CDT SAT JUL 4 2015
NDC009-049-075-101-050115-
/O.CON.KBIS.SV.W.0092.000000T0000Z-150705T0115Z/
RENVILLE ND-WARD ND-MCHENRY ND-BOTTINEAU ND-
733 PM CDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN RENVILLE...EAST CENTRAL WARD...NORTHWESTERN MCHENRY
AND SOUTHWESTERN BOTTINEAU COUNTIES...
AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LANSFORD...OR
15 MILES SOUTHEAST OF MOHALL...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
GLENBURN AROUND 745 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WOLSETH...RUSSELL...ECKMAN AND GRANO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4843 10168 4872 10165 4872 10083 4837 10081
4837 10107
TIME...MOT...LOC 0032Z 279DEG 29KT 4856 10137
HAIL...1.00IN
WIND...60MPH
$$
JONES373
WWUS53 KBIS 050048
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
748 PM CDT SAT JUL 4 2015
NDC009-049-075-101-050115-
/O.CON.KBIS.SV.W.0092.000000T0000Z-150705T0115Z/
RENVILLE ND-WARD ND-MCHENRY ND-BOTTINEAU ND-
748 PM CDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN RENVILLE...EAST CENTRAL WARD...NORTHWESTERN MCHENRY
AND SOUTHWESTERN BOTTINEAU COUNTIES...
AT 748 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
GLENBURN...OR 21 MILES NORTHEAST OF MINOT...MOVING SOUTHEAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN RENVILLE...EAST CENTRAL WARD...NORTHWESTERN MCHENRY AND
SOUTHWESTERN BOTTINEAU COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...WOLSETH...ECKMAN AND RUSSELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4842 10158 4872 10147 4872 10083 4837 10081
4837 10107
TIME...MOT...LOC 0048Z 296DEG 33KT 4850 10107
HAIL...<.75IN
WIND...60MPH
$$
JONES499
WWUS53 KBIS 050058
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
758 PM CDT SAT JUL 4 2015
NDC009-049-075-101-050115-
/O.CON.KBIS.SV.W.0092.000000T0000Z-150705T0115Z/
RENVILLE ND-WARD ND-MCHENRY ND-BOTTINEAU ND-
758 PM CDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN RENVILLE...EAST CENTRAL WARD...NORTHWESTERN MCHENRY
AND SOUTHWESTERN BOTTINEAU COUNTIES...
AT 758 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF DEERING...OR 23 MILES NORTHEAST OF MINOT...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MINOT AIR FORCE BASE...GLENBURN...DEERING AND WOLSETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4840 10135 4860 10120 4861 10082 4837 10081
4837 10107
TIME...MOT...LOC 0058Z 279DEG 29KT 4849 10095
HAIL...<.75IN
WIND...60MPH
$$
JONES942
WWUS53 KBIS 050111
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
811 PM CDT SAT JUL 4 2015
NDC009-049-075-101-050121-
/O.EXP.KBIS.SV.W.0092.000000T0000Z-150705T0115Z/
RENVILLE ND-WARD ND-MCHENRY ND-BOTTINEAU ND-
811 PM CDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENVILLE...EAST
CENTRAL WARD...NORTHWESTERN MCHENRY AND SOUTHWESTERN BOTTINEAU
COUNTIES WILL EXPIRE AT 815 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NORTH DAKOTA.
LAT...LON 4840 10135 4860 10120 4861 10082 4837 10081
4837 10107
TIME...MOT...LOC 0110Z 279DEG 29KT 4849 10095
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 7:05 PM CDT, 12 minutes earlier.
Area forecast discussion, Jul 4, 7:05 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 705 PM CDT SAT JUL 4 2015 .UPDATE... ISSUED AT 644 PM CDT SAT JUL 4 2015 MAIN LINE OF STORMS CONTINUES TO PUSH EAST FROM NORTHWEST/NORTH CENTRAL NORTH DAKOTA SOUTHWEST INTO SOUTHWEST NORTH DAKOTA. STRONG INSTABILITY EXISTS AHEAD OF THE PROGRESSING LINE...SO EXPECT THE SEVERE THREAT TO CONTINUE. ALSO...A FEW STORMS CONTINUE TO RANDOMLY POP UP AHEAD OF THE MAIN LINE NEAR THE JAMES RIVER VALLEY. ONE TO THE EAST OF JAMESTOWN HAS PRODUCED HEAVY RAIN AND SMALL HAIL...BUT SO FAR HAS REMAINED SUB-SEVERE. OFF TO THE FAR NORTHWEST...STORMS HAVE BEEN DEPARTING TO THE EAST SO EXPECT TO BE TRIMMING OFF THE BACK SIDE OF THE WATCH SHORTLY. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 201 PM CDT SAT JUL 4 2015 POTENTIAL FOR SEVERE STORMS WILL BE THE MAIN ISSUE THIS AFTERNOON AND EVENING. CURRENT SATELLITE IMAGERY SHOWS THUNDERSTORMS HAVE DEVELOPED OVER SOUTHEAST SASKATCHEWAN INTO EASTERN MONTANA...AHEAD OF A COLD FRONT THIS FRONT WILL MOVE SOUTHEAST THIS AFTERNOON AND TONIGHT INTO AN INCREASINGLY UNSTABLE AIRMASS. WITH THE APPROACHING MID LEVEL TROUGH...BULK SHEAR WILL ALSO INCREASE. INITIAL STORM MODE MAY BE SUPERCELLULAR WITH ROTATING UPDRAFTS. LARGE HAIL AND DAMAGING WINDS WOULD BE THE GREATEST THREAT BUT ISOLATED TORNADOES CAN NOT BE RULED OUT. HOWEVER...INCREASING DEWPOINT SPREADS AND HIGH LCLS WILL BE A LIMITING FACTOR. EXPECT AS WE MOVE INTO THE EVENING STORMS WILL BE MORE LIKELY TO MERGE INTO LINES/CLUSTERS WITH DAMAGING WINDS THE MAIN THREAT. EXPECT MAIN SEVERE THREAT WILL BE THROUGH THE EVENING. HOWEVER VERY UNSTABLE CONDITIONS ALOFT REMAIN THROUGH THE NIGHT. WITH THE STABILIZATION OF THE LOWER ATMOSPHERE LATE TONIGHT...THINK THE SEVERE THREAT WILL DIMINISH AFTER MIDNIGHT. SUNDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REMAIN ACROSS WESTERN AND CENTRAL NORTH DAKOTA BEHIND THE COLD FRONT. EXPECT SHOWERS AND ISOLATED THUNDERSTORMS NORTH AND WEST...WITH DIMINISHING CHANCES OF THUNDER AS WE GO THROUGH THE DAY. SHOWERS AND THUNDERSTORMS SOUTH AND EAST...THE SOUTHEAST WILL SEE THE BEST CHANCE OF STRONG TO POSSIBLY SEVERE STORMS. BEST CHANCE WILL REMAIN SOUTH AND EAST OF THE FORECAST AREA...BUT WILL MENTION SEVERE OVER THE FAR SOUTHEAST SUNDAY AFTERNOON. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 201 PM CDT SAT JUL 4 2015 MILD AND STORMY WILL CHARACTERIZE THE LONG TERM. A DEEP SURFACE LOW PRESSURE AND BAROCLINIC ZONE WILL SETUP ACROSS SOUTHERN NORTH DAKOTA SUNDAY NIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY NIGHT. SOME STORMS COULD BE STRONG TO SEVERE ACROSS SOUTHEASTERN NORTH DAKOTA THROUGH THE EVENING HOURS AS INSTABILITY AND SHEAR REMAIN IN PLACE ALONG THE TROUGH/FRONT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AS NORTH DAKOTA REMAINS UNDER THE INFLUENCE OF AN UPPER LEVEL JET STREAK. TUESDAY LOOKS DRY AT THIS TIME AS HIGH PRESSURE MOVES IN. RETURN FLOW KICKS RIGHT BACK IN BY WEDNESDAY AS ANOTHER WAVE APPROACHES. THERE ARE HINTS IN THE MODELS THAT A HIGH AMPLITUDE UPPER LEVEL RIDGE WILL DEVELOP ACROSS THE WESTERN CONUS. THIS WILL DO LITTLE MORE THAN WARM UP WESTERN NORTH DAKOTA AS WE REMAIN IN NORTHWEST FLOW ALOFT WITH MANY PROGRESSIVE WAVES BRINGING REGULAR CHANCES FOR THUNDERSTORMS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 644 PM CDT SAT JUL 4 2015 SCT TSRA...SOME WITH DAMAGING WIND AND LARGE HAIL...WILL REMAIN POSSIBLE THROUGH THIS EVENING. LATE TONIGHT...MAINLY VFR CONDITIONS ARE EXPECTED...THOUGH SOME LCL MVFR VIS WILL BE POSSIBLE. ON SUNDAY...SHRA/TSRA WILL BE POSSIBLE WITH LCL MVFR VIS/CIGS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJS SHORT TERM...TWH LONG TERM...AJ AVIATION...JJS
Hazardous weather outlook, Jul 4, 2:32 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 232 PM CDT SAT JUL 4 2015 NDZ001>005-009>013-017>023-025-031>037-046>048-050-051-050745- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 232 PM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. A FEW STRONGER STORMS ARE POSSIBLE SOUTH DURING THE AFTERNOON AND EVENING HOURS. THUNDERSTORM CHANCES RETURN TUESDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NDZ040>045-050745- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 232 PM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. A FEW STRONGER STORMS ARE POSSIBLE SOUTH DURING THE AFTERNOON AND EVENING HOURS. THUNDERSTORM CHANCES RETURN TUESDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. TWH/AJ
In the hours before
Local storm report, Jul 4, 6:01 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
601 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL TOLLEY 48.73N 101.83W
07/04/2015 E1.00 INCH RENVILLE ND TRAINED SPOTTER
&&
AJLocal storm report, Jul 4, 6:14 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
614 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND GST STANLEY 48.32N 102.39W
07/04/2015 M59 MPH MOUNTRAIL ND TRAINED SPOTTER
HEAVY RAIN
&&
KROLAKLocal storm report, Jul 4, 6:17 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
617 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND GST 4 W 4 BEARS LODGE 47.98N 102.66W
07/04/2015 E60 MPH MCKENZIE ND TRAINED SPOTTER
&&
AJSpecial weather statement, Jul 4, 6:23 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 623 PM CDT SAT JUL 4 2015 NDZ037-050000- STUTSMAN ND- 623 PM CDT SAT JUL 4 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL STUTSMAN COUNTY... AT 623 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF CLEVELAND...OR 13 MILES WEST OF JAMESTOWN...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLEVELAND...ELDRIDGE AND WINDSOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4684 9912 4692 9913 4699 9886 4678 9882 TIME...MOT...LOC 2323Z 266DEG 11KT 4690 9899 SCHILD
Local storm report, Jul 4, 6:56 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
656 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL 6 NE TOLLEY 48.79N 101.73W
07/04/2015 E1.00 INCH RENVILLE ND TRAINED SPOTTER
&&
KROLAKLocal storm report, Jul 4, 6:58 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
658 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 6 NE TOLLEY 48.79N 101.73W
07/04/2015 E1.00 INCH RENVILLE ND TRAINED SPOTTER
HAIL OCCURRED BETWEEN 545PM AND 600 PM CDT
&&
CORRECTED EVENT TIME...REMARKS
KROLAKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:21 PM CDT | Special Weather Statement | BIS | Stutsman | 24 min |
| Jul 4, 7:48 PM CDT | Special Weather Statement | BIS | Stutsman | 27 min |
| Jul 4, 8:11 PM CDT | Areal Flood Advisory | BIS | Stutsman | 3 hr |
| Jul 4, 8:14 PM CDT | Special Weather Statement | BIS | McHenry | 46 min |
| Jul 4, 8:17 PM CDT | Special Weather Statement | BIS | Stutsman | 28 min |
| Jul 4, 8:57 PM CDT | Special Weather Statement | BIS | Rolette | 33 min |
| Jul 4, 9:07 PM CDT | Severe Thunderstorm Warning | BIS | Rolette | 38 min |
| Jul 4, 10:39 PM CDT | Special Weather Statement | BIS | Wells | 36 min |
| Jul 4, 10:52 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 38 min |
| Jul 5, 12:18 AM CDT | Severe Thunderstorm Warning | BIS | Foster | 57 min |
| Jul 5, 1:40 AM CDT | Special Weather Statement | BIS | Wells | 35 min |
| Jul 5, 5:11 AM CDT | Special Weather Statement | BIS | Billings, Golden Valley, McKenzie | 34 min |
| Jul 5, 6:08 AM CDT | Special Weather Statement | BIS | Bowman | 37 min |
| Jul 5, 7:48 AM CDT | Special Weather Statement | BIS | Pierce | 42 min |
| Jul 5, 7:56 AM CDT | Special Weather Statement | BIS | Sheridan | 49 min |
| Jul 5, 8:06 AM CDT | Special Weather Statement | BIS | Oliver | 39 min |
| Jul 5, 8:31 AM CDT | Special Weather Statement | BIS | Burleigh, Kidder, Pierce, Sheridan, Wells | 44 min |
| Jul 5, 10:22 AM CDT | Special Weather Statement | BIS | Foster | 38 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.